# SDR UIEA2022051700485

- Difficulty date: May 17, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 108,070 hours
- System (JASC): 2610 · Detection System
- Part: Loop
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 2 FIRE DETECTION LOOP A INOP. PLACED ON MDDR 165711 IAW MEL 26-11-02-01, CAT C.
